MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS

INTUITIVE SURGICAL, INC daVinci Xi; SURGEON SIDE CONSOLE, SMART PEDALS
Model Number 380677-24
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an internal service activity, the surgeon encounter a recoverable fault error 25520 on the master tool manipulator (mtm-r).There was no reported patient involvement.Intuitive surgical, inc.(isi) followed up with the initial reporter and obtained the following additional information: the fault happened when turning on the system.The customer helped to turn on the system to check on the onsite of the system.The customer said it encounter recover fault.The issue did not happen during preventative maintenance (pm).
 
Additional Manufacturer Narrative
An intuitive field services engineer (fse) replaced the master tool manipulator (mtm) to resolve reported error.The unit involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.

Brand Name
daVinci Xi
Common Device Name
SURGEON SIDE CONSOLE, SMART PEDALS
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50185185
Report Number2955842-2026-35131
Device Sequence Number10305202
Product Code NAY
UDI-Device Identifier00886874110744
UDI-Public(01)00886874110744
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K131861
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number380677-24
Device Catalogue Number380677
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown